Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Dr. Anita Chandra

Pediatrician, Hyderabad

500 at clinic
Book Appointment
Call Doctor
Dr. Anita Chandra Pediatrician, Hyderabad
500 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

I want all my patients to be informed and knowledgeable about their health care, from treatment plans and services, to insurance coverage....more
I want all my patients to be informed and knowledgeable about their health care, from treatment plans and services, to insurance coverage.
More about Dr. Anita Chandra
Dr. Anita Chandra is an experienced Pediatrician in Secunderabad, Hyderabad. She is currently practising at Anitha Chandra Clinic in Secunderabad, Hyderabad. Save your time and book an appointment online with Dr. Anita Chandra on Lybrate.com.

Lybrate.com has top trusted Pediatricians from across India. You will find Pediatricians with more than 34 years of experience on Lybrate.com. You can find Pediatricians online in Hyderabad and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Specialty
Languages spoken
English

Location

Book Clinic Appointment with Dr. Anita Chandra

Anitha Chandra Clinic

Plot No.10, Picket, Laxmi Nagar Colony, Secunderabad. Landmark: Beside Spencers Super Market, HyderabadHyderabad Get Directions
500 at clinic
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Anita Chandra

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

Hi doctors, my baby is 3 months old, he is having severe diaper rashes. I almost applied every possible thing (diaper rash cream, diaper rash powder, coconut oil). Please help.

C.S.C, D.C.H, M.B.B.S
General Physician, Alappuzha
First of all avoid using diaper while at home and use cotton clothes to cover and keep changing them so that area is wet with urine. Ask me privately.

Can typhoid conjugate vaccine and hepatitis A1 vaccine taken together for 12 month old baby?

C.S.C, D.C.H, M.B.B.S
General Physician, Alappuzha
Can typhoid conjugate vaccine and hepatitis A1 vaccine taken together for 12 month old baby?
Yes typhoid conjugate vaccine and hepatitis A1 vaccine can be taken together for 12 month old baby

Can numerous fibroids and an enlarged uterus cause bladder prolapse? Why does my gynecologist think my bladder bulging into my vaginal canal is a fibroid even after I was sent to a urologist for stress incontinence issues?

MS - General Surgery
General Surgeon, Patan
Can numerous fibroids and an enlarged uterus cause bladder prolapse? Why does my gynecologist think my bladder bulgin...
Sometym bladder prolapse may be the cause for incontinence. It all depends on the degree of the prolapse. But it is better to give a try with fibroid removal once (if its really very big).

Hii mera 4 months ka baby h and woh toned milk ki diet peeta h baby ki solid diet ya rice cereal kb se start kr skte h?

BSc - Food Science & Nutrition, PGD in Sports Nutrition and Dietitics , Diabetes Educator
Dietitian/Nutritionist, Mumbai
Hii mera 4 months ka baby h and woh toned milk ki diet peeta h baby ki solid diet ya rice cereal kb se start kr skte h?
Hello, An infant should be exclusively breastfed for first 6 months.You can start with rice cereal.after 7 months of age.

I have twins 4 months old girl n boy. We are giving hexaxim inj, prevenar, rotate drops is it safe because our boy child becoming week day by day.

MBBS, MD
Pediatrician, Gurgaon
I have twins 4 months old girl n boy. We are giving hexaxim inj, prevenar, rotate drops is it safe because our boy ch...
Vaccine never causes lose in weight. It must be some other reason. Most likely milk availablity. Please add some extra milk by spoon or small glass to both infants. Weigh them regularly. Thanks

My daughter is 5 years old. She is fit normally but she is often got cough and cold. Normally during rainy days. We have consulted many physicians and they often say that she suffer from dry cough or whooping cough. Is there any cure for her? Please give a suggestion I am waiting for your reply.

Pediatrician, Kaithal
Most probably she is suffering from allergic rhinitis, may be seasonal as you described. Common allergens may be pollens and fungi. Get your child tested for allergies and treat accordingly. Avoid allergens if possible and take some nasal sprays under the guidance of your doctor.

My infant daughter crying while urination in morning .is its the symptom of any infections. She is 3 months old .no fever but she is suffering with cold.

BHMS
Homeopath, Delhi
My infant daughter crying while urination in morning .is its the symptom of any infections. She is 3 months old .no f...
One Homoeopathic Medicine Aconite 30 every 2 hrly to be given to Infant will be relief both cold & urinary program will be solved You give medicine for 2 to 3 days.
1 person found this helpful

My 2.6 years old son swallowed unexpectedly regestrone 5 mg tablet. Please help. I don't know what to do? Will there be any side effect? Thanks.

MBBS, FELLOWSHIP IN PAEDIATRICS
Pediatrician, Ghaziabad
My 2.6 years old son swallowed unexpectedly regestrone 5 mg tablet. Please help. I don't know what to do? Will there ...
While any medicine can be poisonous to a child if taken under the wrong circumstances, the following types are particularly dangerous: Heart medications: If a child ingests these, it can cause his (or her) heart rate and blood pressure to drop to dangerously low levels. This can result in the child going into shock and lead to cardiac arrest. Pain relievers: Over the counter and prescription pain medications are one of the leading causes of fatal child poisonings, and stats from 2010 show they caused 31% of deaths from poisoning in children younger than 5 years. Antidepressants: Those medications that make the patient feel better do just the opposite to a young child who ingests them. As the second-highest cause of poisoning in children under 6, it seems patients aren’t doing enough to keep their medications out of reach. Antidepressants, allergy pills and sedatives combined accounted for 17% of fatal child poisonings. Diabetes preparations: As diabetes becomes more prevalent the drugs are being prescribed more often. These medications can also be harmful to young children. Over-the-counter medicines: Many seemingly innocuous medications are responsible for a surprisingly high rate of child poisonings. Products such as muscle rubs containing camphor or wintergreen, eye drops and nasal sprays have the ability to cause seizures, coma and other reactions in toddlers and young children. Saying that your child just took one tablet of registerone and assuming he is okay, meaning he did not vommit, no truoble passing stool or urine and is active, there is nothing to worry. But to prevent such incidents form happening in future keep all medications out of reach of children and make sure to give your child lots of water to flush out his system.
View All Feed